# SDR DL72S953475

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Misaligned
- Location: Nr 4 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND LT FITTING FOR NR 4 FLAP TRACK MISALIGNED.  REPLACED BUSHING PER MM 57-42-0 PG 814.
